# SDR SWIA202264564

- Difficulty date: February 2, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 14,008 hours, 7,790 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD FLOOR SILL PLATE CORRODED AT FR.17 AS MARKED.   (C CHECK RO 2/20/2022)   REMOVED AND REPLACED  CORRODED R/H OUTBOARD FLOOR SILL PLATE AT FR.17 AS MARKEDWITH NEW FLOOR SILL REQUIRED REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
